# SDR YENA2023122001605

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR66 LH, DOOR STOP FITTING 3, UPPER INBOARD, HOLE 2, CRACK DIRECTION AT 11 OCLOCK; (RESOLVED ON W/O: 1271876 TASKCARD: NR-00031) REF TO AEROMAN WO 2023 364/1 NR 2023-683083, PERFORMED REPAIR LOC. ON FR66 LH DOOR STOP FITTING 3 UPPER INBOARD HOLE 2 IAW A320 SRM 53-41-12 -300-10 THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 33, 000FC/FH NOT RELEVANT SUBSEQUENT INSPECTION AT INTERVALS 10,700FC/FH NOT RELEVANT INSPECTION METHOD HFEC NTM 51-10-08 AMM TASK 53-41-00-220-812.FUR-A320-52-01041.
